# SDR HNAA2008122700363

- Difficulty date: December 24, 2008
- Submitted: December 27, 2008
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 49,552 hours, 54,719 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: NP15790714
- Part serial: 9H8831
- Condition: Cracked
- Location: Cockpit
- Part time: 15,994 hours, 17,224 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A, B

## Discrepancy

FIRST OFFICES FRONT WINDSCREEN CRACKED, ARCHING AT THE INNER HEATER ELEMENT.  REMOVED AND REPLACED FIRST OFFICERS WINDSHIELD REF MM 56-10-11, OPS CHECK GOOD.
